Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from pimple and dark spot, how to get rid of it

hi doctor..my face is very oil so i started using himalaya neem face wash..is it a good one? and once the pimple get disappeared i get balck spots pls say me how to reduce them..for black spot reduction am plannin to use garnier light is it a good option..m a male
Sat, 14 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics
Pediatrician, Neonatology 's  Response
both r good
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!prabhu,
Welcome To HealthcareMagic forum,

Prabhu,first you should get your acne treated ,and then go for scar .If you have pigmented spots on face then you can take chemical peels which would work both on pimples and spots.The best would be salicylic acid peel .
Now a days there are very good treatment available for both acne and spots ,for which you need to consult a dermatologist.
As far as your question about himalaya and garnier is concerned ,we as dermatologist don't recommend use of any cosmetic thing on face .I would prefer something which is medicated .If you want you can try these for few weeks and then decide to go to a dermatologist.
Squeezing pimples would lead to marks ,so please don't do so.Drink plenty of water and take good sleep in night,this would help to prevent new pimples.
If you have any more questions ,you can write back to us.

regards,
Dr.chawda
I find this answer helpful
  User's Response
prabhu's  Response
doctor i don squeeze it but while i take bath it get disturbed and it breaks and that creates black spot...and washin a face with good natural water for so many times per day is good or bad..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor i have been experiencing excessive pimples since September. When they go away, they leave dark spots. Someone suggested me to apply Tenovate-M to get rid of spots faster; and so i did. but the usage did not show any results. i recently visited a doctor and he told that Tenovate-M is the cause of these pimples and that it affects adversely, one should never use it. i wanted to ask is it true? i m worried about my face ever since. Can u please suggest some remedy for my face? Thank you

doctor1 MD

Hello Dr, I am 23 yrs, I had pimples in my teen, now I dont have any pimples however I am suffering from the marks and pimple pits left over, my face is discolored. my chin and forehead is too dark compared to my cheeks. and my cheeks are full of pimples and marks : (: (: (: (: (: (: (: (: (: (: (: (: (: (: (: ( how do I get rid?

doctor1 MD

HELLO DOCTOR, I AM 21 MALE .i have been getting pimples for 5 years.My main concern is,i am getting pimples all over my face .But some pimples remain in big size on my face and it remains as black spot on face and the are many black heads on my nose.Because of this my face became dark/black .I am tired of using different types of gels.Please tell me how can i get rid of these ?

Recent questions on  Weight loss

doctor1 MD

I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports